# SDR UIEA2019071704775

- Difficulty date: July 16, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,572 hours, 16,999 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: 38760722
- Part serial: 9919350CN
- Condition: Faulty
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN ON GROUND BEFORE BLOCK-OUT.( TRANSFERRED TO MDDR 114872 IAW DDG 49-11-01A, CATC, DUE DATE 26-JUL-19.  LP 1058751  - ITEM 1: REMOVED AND REPLACED APU INLET TEMP SENSOR IAW AMM 49-61-03. OPERATIONAL CHECK SATISFACTORY. MDDR 114872 CLOSED.  )
